hi i have a question, ive heard that antibiotics kill off the good bacteria, since may of this year i have been on keflex Twice, Cipro Twice, Doxycycline Twice, Bactrim Twice, Azthromycin Twice and have 3 rocephin shots. now thats alot of antibiotics, and i have noticed that i have some intertrigo yeast, under my stomach and in my crotch and scrotum area. is the antibiotics why?
Yes. Antibiotics even reach the skin, which is why they are sometimes used for acne. When you kill good bacteria, yeast that is always there goes out of control.
Take an internal probiotic once you are done with antibiotics. Natural products that fight yeast are tea tree oil, baking soda, white vinegar. You can use Lotrimin cream. Follow the directions on the tube.
it's not necessarily yeast, it could be Erythrasma (bacteria)
Antibiotics do foster yeast infections, it's called
Antibiotic candidiasis (also known as "Iatrogenic candidiasis") is a Candidal infection caused by antibiotic use.:311
Antibiotic candidiasis can result from overuse or over-prescription of broad-spectrum antibiotics (such as oxytetracycline commonly used for the control of acne). Consequently, it is now rare for such antibiotics to be prescribed for extended periods. The apparent effect of the antibiotic is to reduce the commensal bacterial flora in the gastrointestinal tract, resulting in an environment conducive to the propagation of existing candida in the absence of any major competition. This situation may remain stable until the patient stops taking the antibiotic, when the bacterial flora re-establish and displace the candida into the genital region of the patient. This can result in redness and itching (thrush in women and dhobi itch in men) which can last for a similar period to that of the antibiotic course. The rash can be controlled or cured by a suitable antifungal drug, but the infection is likely to clear up of its own accord in due course (presumably when the original bacterial/fungal balance has been properly restored).[wiki]
The best home remedy against mold is Baking Soda. also Bleach, vinegar and some types of mouth wash.
i know it isnt a bacteria infection, lol i had over 300 antibiotic pills in 5-6 months, so i know it isnt that. it does sound antibiotic candidasis, im using a antifungal cream and antifungal powder, and its controlling it, im also drinking baking soda to help the yeast inside of me, and im taking garlic pills. plus i am drinking nothing but water and cut out alot of sugar, so im hoping in due time, it will help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.